Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Properties of subgenerators
of $C-$regularized semigroups

Author: Sheng Wang Wang
Journal: Proc. Amer. Math. Soc. 126 (1998), 453-460
MSC (1991): Primary 47D05, 47D06, 47F05
MathSciNet review: 1423337
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce two operations $\wedge $,$\vee $ in the set $ {\mathcal{G}} $ of subgenerators of a given $C$ - regularized semigroup and prove that $ {\mathcal{G}} $ is a complete partially ordered lattice with respect to $\wedge $,$\vee $ and the operator inclusion $\subseteq $. Also presented are some other properties and examples for $ {\mathcal{G}} .$

References [Enhancements On Off] (What's this?)

  • 1. W.Arendt, Resolvent positive operators, Proc.London Math.Soc.54(1987), 321-349. MR 88c:47074
  • 2. W.Arendt, Vector-valued Laplace transforms and Cauchy problems, Israel J. Math. 59(1987), 327-353. MR 89a:47064
  • 3. G. Da Prato, Semigruppi regolarizzabili, Ricerche Mat. 15(1966), 223-248. MR 37:793
  • 4. E.B. Davies and M.M. Pang, The Cauchy Problem and a generalization of the Hille - Yosida theorem, Proc. London Math. Soc. 55(1987), 181-208. MR 88e:34100
  • 5. R. deLaubenfels, Existence and uniqueness families for the abstract Cauchy problem, J. London Math. Soc. 44(1991), 310-338. MR 92k:34075
  • 6. R. deLaubenfels, ``Existence families, Functional calculi and Evolution equations'', Springer Verlag, Lecture Notes in Math. 1570, 1994. MR 96b:47047
  • 7. R. deLaubenfels, G. Sun and S. Wang, Regularized semigroups, Existence families and the abstract Cauchy problem, J. Diff. and Int. Equ. 8(1995), 1477-1496. MR 96j:47035
  • 8. R. deLaubenfels, $C$-semigroups and the Cauchy problem, J. Func. Anal. 111 (1993), 44-61. MR 94b:47055
  • 9. R. deLaubenfels, Z. Huang, S. Wang and Y. Wang, Laplace transforms of polynomially bounded vector-valued functions and semigroups of operators, Israel J. Math., to appear.
  • 10. J.A. Goldstein, ``Semigroups of Linear Operators and Applications'', Oxford University Press, New York, 1985. MR 87c:47056
  • 11. Y.C. Li, Integrated $C-$semigroups and $C-$cosine functions of operators on locally convex spaces, Ph.D. Dissertation, National Central University, 1991.
  • 12. Y.C. Li and S.Y. Shaw, Integrated $C-$semigroups and the abstract Cauchy problem, preprint 1993.
  • 13. A. Pazy, ``Semigroups of Linear Operators and Applications to Partial Differential Equations'', Springer, New York, 1983. MR 85g:47061
  • 14. H.R. Thieme, Integrated semigroups and integrated solutions to abstract Cauchy problems, J. Math. Anal. Appl. 152(1990), 416-447. MR 91k:47093

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47D05, 47D06, 47F05

Retrieve articles in all journals with MSC (1991): 47D05, 47D06, 47F05

Additional Information

Sheng Wang Wang
Affiliation: Department of Mathematics, Nanjing University, Nanjing 210093, The People’s Republic of China

Received by editor(s): December 14, 1995
Received by editor(s) in revised form: April 19, 1996, and August 8, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society